How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My son is taking a diuretic heart disease.HE is in severe

Customer Question

My son is taking a diuretic for congestive heart disease.HE is in severe knee pain.His DR.
claims it is the diuretic causing this.The the orthopedic clinic could not find anything
wrong. He can not walk ,the pain is so bad.He needs to walk because of his heart.He is
so depressed be cause of this and I know this is making things worse for him. Please
help if you can.
Thank you
Inge D
Hope AR
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

This Dr. David

I am sorry your son has severe knee pain.

he needs to get a knee MRI scan

has he had an MRI scan?

diuretics can cause low potassium blood levels which can sometimes cause muscle cramps. blood potassium levels and sodium levels need to be checked as well.